# SDR CA140716015

- Difficulty date: July 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 32,630 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 223002
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE CREW NOTICED BOTH RED HYDRAULIC ANNUNCIATORS ON SO RETURNED BACK TO THE AIRPORT. ON INITIAL CHECK THE FLIGHT CREW DISCOVERED HYDRAULIC FLUID DRIPPING FROM THE L/H NACELLE IN THE AREA OF THE HYDRAULIC POWER PACK. A MAINTENANCE CHECK FOUND THAT HYDRAULIC ACCUMULATOR HAD A CRACK IN THE DOME LARGE ENOUGH TO LOSE A LARGE AMOUNT OF FLUID AND DROP SYSTEM PRESSURE.
